# SDR DALA2023053004254

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 53,839 hours, 38,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 715
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CUSP MEMBRANE AT STA 715 L-18LH. SUMMARY OF NRC 00296: CUSP MEMBRANE AT STA 715 L-18LH WAS REPAIRED PER B717-200 SRM 53-00-55-2R- PROCEDURE 4. (LP #2787531)
